My Body Is Itchy, Small Bumps Like Pus
Before the bump like pus I took amoxicillin. After taking the medicine in the body itching itching continues to appear red pus like a little small. Did I finish the medicine or not he said he was told to finish it.
Hello Dede ...
Thank you for asking at HealthReplies.com, I try to help answer yes ...
Amoxicilin drug is a class of antibiotics, it works to inhibit the growth of bacteria that can be in the respiratory tract, urinary tract, skin, ears and nose. In the use of antibiotics, please pay attention to the rules of drinking that have been explained by doctors, normally the dose given to adults is 250-500 mg 3 times a day, or 500-875mg 2 times a day. This drug must be finished even though complaints are felt to have disappeared, because there will be drug resistance or the body infected with bacteria will become immune due to non-compliance in taking the drug. But indeed all drugs have side effects to allergic to certain drugs. Some of the side effects of amoxicillin so far are:
- Rashes or spots appear on the skin
- Nausea and vomiting
In the complaints of spots that you feel arising after taking the drug, chances are you have an allergy to the drug. What you can do to reduce the complaints you feel is to stop using drugs or triggers from allergens, avoid scratching the itchy area because if done too often will cause blisters on the skin and infection if when scratching but your nails are not clean, compress the area the itch using a cold compress because this can help reduce complaints of pain and itching that is felt. We recommend that you consult the complaint of pus-filled spots that you feel if the spots do not also deflate or disappear, so the doctor can examine it directly and get treatment according to your complaint.
In situations where the corona virus is spreading rapidly, if not accompanied by needs and urgency you should stay at home, or take care of yourself so that you are not exposed to the virus, if there are complaints such as sore throat that gets worse for more than 2 weeks, accompanied by fever more than 38 degrees Celsius, coughs, colds that do not heal until there is a feeling of tightness or difficulty breathing, even though you have tried to take medication, then you should check yourself to the doctor, for further examination.
Thus my answer, hopefully it helps